# SDR 2025FA0000420

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: General aviation
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 15,718 hours, 11,851 cycles
- System (JASC): 2540 · Lavatories
- Part: Panel
- Condition: Corroded
- Location: Zone 900
- Part time: 15,718 hours, 11,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNALLY SERVICEABLE TOILET DETAILED INSPECTION FOUND THE TOILET SEAT PANEL TO BE CORRODED AND CRACKING. PERFORM REPAIR TO TOILET DECK SKIN. COMPLIED WITH RFTS-114057 N693QS (560-5657) TOILET DECK SKIN CORROSION. REV 0. DATED 17JUN25. THIS IS A PERMANENT MINOR REPAIR.
